# SDR SWIA202157971

- Difficulty date: March 17, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 46,271 hours, 39,666 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH OTBD GROUND SPOILER, INBD AND OTBD HINGE HARDWARE IS CORRODED     (C-CHECK RO 5/3/2021)    REMOVED AND REPLACED LH OUTBD GROUND SPOILER OUTBD HINGE ARM HARDWARE REF AMM 27-65-01-400-801. OPS TEST GOOD
